# SDR AALA201905109008

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 59,322 hours, 16,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND EMERGENCY LIGHT/PASS OXY PANEL LIGHT PLATE INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT/PASS ON PANEL LIGHT PLATE AND TEST IS GOOD IAW AMM 33-13-01-404-006.
